2 doctors weighed in:

Can you get a blister rash from zyrtec (cetirizine)?

2 doctors weighed in
Dr. Jeffrey Rumbyrt
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Possibly

Any reaction can occur to any medication is the common mantra that allergists use.
Those blistering rashes are not commonly caused by zyrtec (cetirizine), (cetirizine) it is possible. I would think that it is probably something other than zyrtec (cetirizine).

In brief: Possibly

Any reaction can occur to any medication is the common mantra that allergists use.
Those blistering rashes are not commonly caused by zyrtec (cetirizine), (cetirizine) it is possible. I would think that it is probably something other than zyrtec (cetirizine).
Dr. Jeffrey Rumbyrt
Dr. Jeffrey Rumbyrt
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
856K people helped
Continue
108,000 doctors available
Read more answers from doctors